# SDR Y2PA20141124046

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,170 hours, 88,259 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lug
- Condition: Cracked
- Location: Nlg
- Component: Nlg, Doug
- Component part number: 59100955075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED A CRACKED NLG RETRACT CYLINDER ATTACH LUG.  REPLACED THE NLG ASSEMBLY IAW DC9 AMM 32-21-1.
